Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1993, Volume 33, Number 7, Pages 1095–1103 (Mi zvmmf2697)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific communications

The method of fictitious domains for the Laplace equation with heterogeneous boundary conditions

J. L. Korobitsina

Novosibirsk

Full text: PDF file (1092 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1993, 33:7, 963–969

Bibliographic databases:
UDC: 5191.532
MSC: Primary 76M20; Secondary 76B99
Received: 20.02.1992
Revised: 16.06.1992

Citation: J. L. Korobitsina, “The method of fictitious domains for the Laplace equation with heterogeneous boundary conditions”, Zh. Vychisl. Mat. Mat. Fiz., 33:7 (1993), 1095–1103; Comput. Math. Math. Phys., 33:7 (1993), 963–969

Citation in format AMSBIB
\Bibitem{Kor93}
\by J.~L.~Korobitsina
\paper The method of fictitious domains for the Laplace equation with heterogeneous boundary conditions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1993
\vol 33
\issue 7
\pages 1095--1103
\mathnet{http://mi.mathnet.ru/zvmmf2697}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1231792}
\zmath{https://zbmath.org/?q=an:0799.76054}
\transl
\jour Comput. Math. Math. Phys.
\yr 1993
\vol 33
\issue 7
\pages 963--969
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MK17400010}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2697
  • http://mi.mathnet.ru/eng/zvmmf/v33/i7/p1095

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. L. Korobitsina, S. A. Tychkov, “Numerical simulation of heat and mass transfer combined with phase transition in geodynamics”, Comput. Math. Math. Phys., 37:6 (1997), 713–721  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:270
    Full text:144
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022